# SDR 99UAL900533

- Difficulty date: October 16, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N7257U
- Make and model: Boeing 727222
- Aircraft serial: 21404
- Aircraft time: 62,849 hours, 35,626 cycles
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT ABOVE FORWARD GALLEY DOOR.  *S/D*  LOOSE GROUND CONNECTION.  REPAIRED LOOSE GROUND GD352. WD 33-51-02.  OPS CKS GOOD.
